# SDR ASOA2014102711511

- Difficulty date: September 19, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR LOWER PLATE IS CRACKED.  REMOVED LOWER PLATE IAW AMM 52-35-07-000-802-A01.  FITTED AND DRILLED NEW LOWER PLATE IAW DRN LE670-39647, SRM 51-40-11-001-001-A01.  INSTALLED SERVICEABLE LOWER PLATE IAW AMM TASK 52-35-04-410-802.
